# SDR GUUA93932011711A

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,516 hours, 40,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN LANDING GEAR CONTROL LOWERED NOSE GEAR GREEN ANNUNCIATOR DOES NOT ILLUMINATE UNLESS YOU TAP ON THE ANNUCIATOR. RESECURED NOSE GEAR ANNUNCIATOR.
